# SDR DALA2020012200489

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 38,614 hours, 20,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Excess Play
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY PASSENGER CREW DOOR 831 SUPPORT ARM BEARING UPPER AND LOWER INTERCONNECTING LINK REFER TO AMDS CARD 5210-7089 (RII) AT FWD GALLEY AREA (8 EA). REPLACED PASSENGER CREW DOOR 831 SUPPORT ARM BEARING UPPER AND LOWER INTERCONNECTING LINK AT FWD GALLEY AREA AS PER A320 FAM AMM 52-11-21-400-001-A.
